Об одном вопросе П. Эрдеша

С. А. Теляковский

Annales Polonici Mathematici (1964)

  • Volume: 15, Issue: 3, page 303-304
  • ISSN: 0066-2216

How to cite


С. А. Теляковский. "Об одном вопросе П. Эрдеша." Annales Polonici Mathematici 15.3 (1964): 303-304. <http://eudml.org/doc/265884>.

author = {С. А. Теляковский},
journal = {Annales Polonici Mathematici},
language = {rus},
number = {3},
pages = {303-304},
title = {Об одном вопросе П. Эрдеша},
url = {http://eudml.org/doc/265884},
volume = {15},
year = {1964},

AU - С. А. Теляковский
TI - Об одном вопросе П. Эрдеша
JO - Annales Polonici Mathematici
PY - 1964
VL - 15
IS - 3
SP - 303
EP - 304
LA - rus
UR - http://eudml.org/doc/265884
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.